# SDR KY7A2025091900038

- Difficulty date: September 9, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N769KL
- Make and model: Swrngn SA227AC
- Aircraft serial: C769B
- Aircraft time: 34,268 hours, 33,486 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Loose
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH MAIN GEAR NO TRANSIT INDICATION OR DOWN LOCKED FOR 2 CYCLES; TIGHTENED LOOSE HARDWARE ON RH MLG INBD DOOR PER SA227 MM CH 52-80-10 C/W RTS CHECK
